Regular extensions of the semiminimal Lavrent'ev–Bitsadze operator
Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 37-58 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1982_18_1_a4,
     author = {T. Sh. Kal'menov},
     title = {Regular extensions of the semiminimal {Lavrent'ev{\textendash}Bitsadze} operator},
     journal = {Differencialʹnye uravneni\^a},
     pages = {37--58},
     year = {1982},
     volume = {18},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1982_18_1_a4/}
}
TY  - JOUR
AU  - T. Sh. Kal'menov
TI  - Regular extensions of the semiminimal Lavrent'ev–Bitsadze operator
JO  - Differencialʹnye uravneniâ
PY  - 1982
SP  - 37
EP  - 58
VL  - 18
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DE_1982_18_1_a4/
LA  - ru
ID  - DE_1982_18_1_a4
ER  - 
%0 Journal Article
%A T. Sh. Kal'menov
%T Regular extensions of the semiminimal Lavrent'ev–Bitsadze operator
%J Differencialʹnye uravneniâ
%D 1982
%P 37-58
%V 18
%N 1
%U http://geodesic.mathdoc.fr/item/DE_1982_18_1_a4/
%G ru
%F DE_1982_18_1_a4
T. Sh. Kal'menov. Regular extensions of the semiminimal Lavrent'ev–Bitsadze operator. Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 37-58. http://geodesic.mathdoc.fr/item/DE_1982_18_1_a4/